Posted by JonW on April 26, 2002, at 15:47:44
In reply to Re: Anyone NOT have sexual side effects with SSRIs?, posted by Mason on April 26, 2002, at 15:30:39
FWIW, my psydoc has had great success treating sexual dysfunction (all aspects) with Viagra. She's treated both men and women taking both SSRIs and MAOIs. I don't know how you feel about taking something as needed, but it might be worth a try if you haven't already tried it.
> Hey Joe,
> Unfortunately all I can do is add similar experiences; I haven't found any AD's that work for my anxiety, plus they all have the exact sexual dysfunction you describe. I've been on Zoloft, Paxil, and now Effexor. I'm 30, and very healthy, and the sexual side effects are very hard to cope with. All of them have given me the same basic sexual side effects: delayed/non-existant climax, and a softer erection. I am currently taking Wellbutrin in conjuction with the Effexor to see if it helps, but it hasn't done anything.
> However, I was on just Wellbutrin without any real side effects (150mg). I also tried Buspar; no sexual side effects but it made me too light headed. Maybe you could try these; they're not used as often as the Prozacs or Zolofts, but you might get some benefit from them.
> My pysch. is pretty good about understanding how difficult these effects are, so we're constantly trying to find something that works, and doesn't cripple my sex life. While it hasn't worked for me, I have read others who are on the same mix: Wellbutrin and Effexor, and have had some success.